# SDR 97UAL900058

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Engine: Pwa JT9D7R4D
- System (JASC): 2710 · Aileron Control System
- Part: Connector
- Part number: M8372395R1407N
- Condition: Failed
- Location: Lt Aileron
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AILERON LOCKOUT LIGHT APPEARED DURING CLIMB AT APPROXIMATELY 300 KNOTS.  THE AIRCRAFT CONTINUED TO JFK.  FOUND SHORT AT  LEFT AILERON ACTUATOR CONNECTOR.  REPLACED THE CONNECTOR.  PERFORMED OPERATIONAL CHECK.
